✨ New Arrivals Just Dropped!Explore
HomeStore

Ethics Paracetamol 500mg & Ibuprofen 200mg Tablets 100 Pack

Product image 1

Ethics Paracetamol 500mg & Ibuprofen 200mg Tablets 100 Pack

Double action pain relief.

Contains two ingredients to provide temporary relief of pain and/or inflammation associated with: back pain, period pain, cold and flu symptoms, muscular pain, sore throat, rheumatic pain and nonserious arthritic pain, dental pain, migraine headache, tension headache, headache. Reduces fever.

 

Double action pain relief.

Contains two ingredients to provide temporary relief of pain and/or inflammation associated with: back pain, period pain, cold and flu symptoms, muscular pain, sore throat, rheumatic pain and nonserious arthritic pain, dental pain, migraine headache, tension headache, headache. Reduces fever.

 

$10.52
Ethics Paracetamol 500mg & Ibuprofen 200mg Tablets 100 Pack
$10.52

Description

Double action pain relief.

Contains two ingredients to provide temporary relief of pain and/or inflammation associated with: back pain, period pain, cold and flu symptoms, muscular pain, sore throat, rheumatic pain and nonserious arthritic pain, dental pain, migraine headache, tension headache, headache. Reduces fever.